# SDR HEEA088221

- Difficulty date: July 23, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 21,871 hours
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HELIPILOT FAILED IN FLIGHT, THE COPILOT ATTITUDE INDICATOR FAILED AND THE CIRCUIT BREAKER POPPED.  SMELLED BURNING WIRE.  MAINTENANCE FOUND WIRING TO COPILOT TARSYN UNIT CHAFED IN THE AVIONICS COMPARTMENT WHERE THE TARSYN UNIT MOUNTS.  REPLACED TARSYN UNIT AND REPAIRED WIRING.
